# SDR UALA2010012800349

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 63,517 hours, 7,608 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LT BS 1180, FRAME CRACKED AT 2 FASTENER HOLES AT TENSION TIE ATTACH POINT.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE, INSTALLED REPAIR.
